# SDR WTAA970088

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1379628C401
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STS - EN ROUTE CIC TO SFO, CAPTAINS WINDSCREEN CRACKED IN FLIGHT.  AIRCRAFT DIVERTED TO STS.  MAINTENANCE REPLACED WINDSCREEN.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
